Alert archive / New Mexico / Freeze Warnings in 2012

Freeze Warning 2, NWS El Paso, TX

November 11, 20126 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this freeze warning at Nov 11, 2012, 4:02 AM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 11, 2012, 11:00 PM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2012, 4:02 AM MST (11:02 UTC)
In effect from
Nov 11, 2012, 11:00 PM MST
Expired
Nov 12, 2012, 8:00 AM MST
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WWUS74 KEPZ 111102
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
402 AM MST SUN NOV 11 2012

...FREEZING TEMPERATURES EXPECTED ACROSS THE BORDERLAND SUNDAY NIGHT...

.A COLD FRONT THAT PASSED THROUGH THE REGION SATURDAY HAS USHERED
IN MUCH COLDER AND DRIER CONDITIONS. UNDER CLEAR SKIES AND WITH
LIGHT SURFACE WINDS TEMPERATURES WILL QUICKLY FALL TO BELOW
FREEZING SUNDAY NIGHT. SEVERAL HOURS OF SUBFREEZING TEMPERATURES
CAN BE EXPECTED.

NMZ404>407-409>413-417-TXZ418>424-112300-
/O.NEW.KEPZ.FZ.W.0002.121112T0600Z-121112T1500Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
402 AM MST SUN NOV 11 2012

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 8 AM MST MONDAY. 

* EVENT: TEMPERATURES WILL FALL BELOW FREEZING FOR ALL LOWLAND
  LOCATIONS TONIGHT. WHILE SOME LOWLAND AREAS HAVE ALREADY
  EXPERIENCED FREEZING TEMPERATURES OTHER LOCATIONS LIKE THE EL
  PASO METRO AREA WILL OFFICIALLY EXPERIENCE THE FIRST FREEZE OF
  THE SEASON.

* TIMING: TEMPERATURES WILL DROP TO OR BELOW FREEZING BY 11 PM
  SUNDAY EVENING ACROSS NORTHERN AND WESTERN PORTIONS OF THE AREA
  AND SHORTLY AFTER MIDNIGHT AT ALL OTHER LOCATIONS. MOST
  LOCATIONS WILL EXPERIENCE BETWEEN 5 AND 9 HOURS OF BELOW
  FREEZING TEMPERATURES.

* IMPACT: SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND
  VEGETATION. REMEMBER TO PROVIDE SHELTER AND FRESH WATER FOR
  OUTDOOR PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
1 follow-up statement
188 
WWUS74 KEPZ 112222
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
322 PM MST SUN NOV 11 2012

...FREEZING TEMPERATURES EXPECTED ACROSS THE BORDERLAND TONIGHT...

.A COLD FRONT THAT PASSED THROUGH THE REGION SATURDAY...HAS
USHERED IN MUCH COLDER AND DRIER CONDITIONS. UNDER CLEAR SKIES AND
WITH LIGHT SURFACE WINDS...TEMPERATURES WILL QUICKLY FALL TO BELOW
FREEZING THIS EVENING. SEVERAL HOURS OF SUBFREEZING TEMPERATURES
CAN BE EXPECTED.

NMZ404>407-409>413-417-TXZ418>424-121500-
/O.CON.KEPZ.FZ.W.0002.121112T0600Z-121112T1500Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
322 PM MST SUN NOV 11 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY...

* EVENT: TEMPERATURES WILL FALL BELOW FREEZING FOR ALL LOWLAND
  LOCATIONS TONIGHT. WHILE SOME LOWLAND AREAS HAVE ALREADY
  EXPERIENCED FREEZING TEMPERATURES...OTHER LOCATIONS LIKE THE EL
  PASO METRO AREA WILL OFFICIALLY EXPERIENCE THE FIRST FREEZE OF
  THE SEASON.

* TIMING: TEMPERATURES WILL DROP TO OR BELOW FREEZING BY 11 PM
  SUNDAY EVENING ACROSS NORTHERN AND WESTERN PORTIONS OF THE
  AREA...AND SHORTLY AFTER MIDNIGHT AT ALL OTHER LOCATIONS. MOST
  LOCATIONS WILL EXPERIENCE BETWEEN 5 AND 9 HOURS OF BELOW
  FREEZING TEMPERATURES.

* IMPACT: SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE CROPS AND 
  VEGETATION. REMEMBER TO PROVIDE SHELTER AND FRESH WATER FOR 
  OUTDOOR PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this freeze warning went out at Nov 11, 3:16 AM MST, 46 minutes earlier.

Area forecast discussion, Nov 11, 3:16 AM MST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
316 AM MST SUN NOV 11 2012

.SYNOPSIS...
MUCH COLDER AIR WILL CONTINUE TO FLOW INTO THE BORDERLAND TODAY
RESULTING IN AFTERNOON HIGH TEMPERATURES ABOUT 15 DEGREES BELOW
NORMAL. OVERNIGHT TONIGHT ALL AREAS WILL EXPERIENCE SEVERAL HOURS OF
BELOW FREEZING TEMPERATURES. THEREFORE A FREEZE WARNING HAS BEEN
ISSUED FOR ALL LOWLAND LOCATIONS FROM 11PM THIS EVENING UNTIL 8AM
MONDAY MORNING. HIGH TEMPERATURES WILL CONTINUE TO RUN A GOOD 10
DEGREES BELOW NORMAL MONDAY BEFORE A WARMING TREND BRINGS
TEMPERATURES BACK TO NEAR NORMAL BY MIDWEEK. MEANWHILE THE REGION
WILL BE DRY WITH ONLY PASSING HIGH CLOUDS AT TIMES THROUGHOUT THE
WEEK AHEAD.

&&

.DISCUSSION...
COLD IS DEFINITELY THE WEATHER WORD FOR TODAY. AS OF THIS MORNING
THE COLD FRONT IS WELL EAST OF THE BORDERLAND WITH STRONG COLD AIR
ADVECTION CONTINUING ACROSS THE REGION. ANY LEFT OVER CLOUDS
ASSOCIATED WITH THE UPPER TROUGH AXIS THAT CURRENTLY SITS OVER THE
REGION WILL BEGIN TO DISSIPATE AS THE TROUGH MOVES EAST AND DRY
NORTHWESTERLY FLOW ALOFT SETS UP. HOWEVER BRISK NORTHWEST SURFACE
WINDS WILL CONTINUE TO BLOW ACROSS THE REGION INTO THE AFTERNOON
HOURS ADDING TO THE CHILL AS TEMPERATURES RUN A GOOD 15 DEGREES
BELOW NORMAL.

THESE WINDS WILL DIE OFF BY THIS EVENING SETTING THE STAGE FOR A
VERY COLD NIGHT AHEAD. WITH CLEAR SKIES AND DEW POINTS DROPPING TO
NEAR ZERO STRONG RADIATIONAL COOLING WILL ENSUE. LOWLAND
TEMPERATURES WILL DROP TO BELOW FREEZING BY MIDNIGHT IN SOME
SPOTS WITH ANYWHERE FROM 6 TO 10 HOURS OF SUBFREEZING TEMPERATURES
POSSIBLE OVERNIGHT DEPENDING ON THE EXACT LOCATION. AS A RESULT A FREEZE
WARNING HAS BEEN ISSUED FOR ALL LOWLAND LOCATIONS TONIGHT.

MUCH COOLER THAN NORMAL TEMPERATURES WILL CONTINUE MONDAY HOWEVER
TEMPERATURES WILL BEGIN TO MODERATE BACK TO NEAR NORMAL BY
WEDNESDAY AND EVEN SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK.
THROUGHOUT THIS TIME PERIOD DRY WEATHER WILL BE THE RULE WITH ONLY
A FEW PASSING HIGH CLOUDS AT TIMES AS OUR FLOW ALOFT BECOMES MORE
WESTERLY. FOR THE MOST PART ALL OF THE ACTIVE WEATHER WILL REMAIN
WELL TO OUR NORTH FOR THE WEEK AHEAD.

&&

.AVIATION...VALID 11/12Z-12/12Z
VFR CONDITIONS WITH WILL PREVAIL AT ALL TERMINALS THROUGHOUT THE
PERIOD. SCT-BKN070 WILL GIVE WAY TO SKC BY EARLY AFTERNOON. BRISK
SURFACE WINDS 31015G25KT WILL CONTINUE THROUGH APPROXIMATELY 00Z.
SURFACE WINDS WILL DROP TO BELOW 10 KNOTS AFTER 00Z.

&&

.FIRE WEATHER...
COLD DRY AIR WILL CONTINUE TO FLOW INTO THE REGION TODAY BEHIND A
DEPARTING COLD FRONT AND ASSOCIATED UPPER LEVEL TROUGH. MINIMUM
RELATIVE HUMIDITY VALUES WILL TUMBLE TO BETWEEN 10 AND 15 PERCENT
THIS AFTERNOON ACROSS THE LOWLANDS AND TO NEAR 20 PERCENT OVER THE
HIGHER TERRAIN. ONLY POOR TO FAIR RECOVERIES ARE EXPECTED
OVERNIGHT BEFORE MINIMUM RELATIVE HUMIDITY VALUES FALL EVEN
FURTHER TO AROUND 10 PERCENT AREA WIDE MONDAY AFTERNOON. THE
HAINES INDEX WILL BE GOOD RANGING FROM 2 TO 4 TODAY AND TOMORROW
AND THEN INCREASE TO AROUND AROUND 5 BY TUESDAY. MEANWHILE GOOD TO
VERY GOOD VENT RATES ARE EXPECTED TODAY DUE TO DECENT TRANSPORT
WIND SPEEDS. HOWEVER LIGHTER WINDS WILL PREVAIL TONIGHT THROUGH
MUCH OF THE WEEK AHEAD RESULTING IN POOR VENT RATES STARTING
MONDAY AFTERNOON.

TEMPERATURES WILL RUN 10 TO 15 DEGREES BELOW NORMAL THE NEXT
COUPLE OF AFTERNOONS WITH SEVERAL HOURS OF BELOW FREEZING
TEMPERATURES EXPECTED OVERNIGHT TONIGHT AT ALL ELEVATIONS.
MEANWHILE A WARMING TREND WILL BRING TEMPERATURES BACK TO NEAR
NORMAL BY WEDNESDAY AND A LITTLE ABOVE NORMAL TO ROUND OUT THE
WEEK AS DRY WEATHER WILL CONTINUE INTO THE FORESEEABLE FUTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 55  28  58  33  63 /   0   0   0   0   0
SIERRA BLANCA           56  29  60  30  67 /   0   0   0   0   0
LAS CRUCES              52  24  55  26  61 /   0   0   0   0   0
ALAMOGORDO              51  22  54  27  64 /   0   0   0   0   0
CLOUDCROFT              33  19  43  25  49 /  10   0   0   0   0
TRUTH OR CONSEQUENCES   51  23  55  25  63 /   0   0   0   0   0
SILVER CITY             48  27  53  27  60 /   0   0   0   0   0
DEMING                  53  21  58  26  66 /   0   0   0   0   0
LORDSBURG               55  23  60  29  67 /   0   0   0   0   0
WEST EL PASO METRO      57  29  61  35  67 /   0   0   0   0   0
DELL CITY               57  23  59  23  65 /   0   0   0   0   0
FORT HANCOCK            61  30  64  30  72 /   0   0   0   0   0
LOMA LINDA              54  28  59  30  64 /   0   0   0   0   0
FABENS                  63  29  65  32  70 /   0   0   0   0   0
SANTA TERESA            59  26  59  29  66 /   0   0   0   0   0
WHITE SANDS HQ          56  32  61  30  65 /   0   0   0   0   0
JORNADA RANGE           56  17  60  24  65 /   0   0   0   0   0
HATCH                   53  22  57  25  66 /   0   0   0   0   0
COLUMBUS                58  27  60  30  66 /   0   0   0   0   0
OROGRANDE               57  30  62  26  65 /   0   0   0   0   0
MAYHILL                 46  26  51  24  57 /  10   0   0   0   0
MESCALERO               44  16  52  23  57 /  10   0   0   0   0
TIMBERON                47  20  53  24  58 /  10   0   0   0   0
WINSTON                 50  16  55  18  61 /  10   0   0   0   0
HILLSBORO               53  22  55  26  60 /   0   0   0   0   0
SPACEPORT               50  28  56  27  65 /   0   0   0   0   0
LAKE ROBERTS            50  16  59  22  63 /  10   0   0   0   0
HURLEY                  45  18  54  26  61 /   0   0   0   0   0
CLIFF                   55  14  65  20  68 /   0   0   0   0   0
MULE CREEK              52   8  58  19  63 /   0   0   0   0   0
FAYWOOD                 50  20  56  26  62 /   0   0   0   0   0
ANIMAS                  52  18  59  24  65 /   0   0   0   0   0
HACHITA                 57  18  61  24  67 /   0   0   0   0   0
ANTELOPE WELLS          57  28  62  29  69 /   0   0   0   0   0
CLOVERDALE              54  24  59  28  67 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM MST MONDAY FOR
     NMZ404>407-409>413-417.

TX...FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM MST MONDAY FOR
     TXZ418>424.

&&

27/27
Hazardous weather outlook, Nov 10, 6:24 AM MST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
624 AM MST SAT NOV 10 2012

NMZ401>417-TXZ418>424-111330-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
624 AM MST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL STORM SYSTEM WILL BRING VERY STRONG
WINDS TO THE AREA THIS AFTERNOON AND EVENING. A WIND ADVISORY IS
IN EFFECT FOR WINDS IN THE LOWLAND OF 25 TO 35 MPH WITH GUST TO 50+
MPH WILL BE POSSIBLE. IN THE MOUNTAINS THERE IS A HIGH WIND
WARNING IN PLACE AS WE WILL SEE WINDS INCREASE TO 35 TO 45 MPH
WITH GUSTS TO 60+ POSSIBLE. IN ADDITION TO THE STRONG WINDS WE
WILL SEE WIDESPREAD AREAS OF BLOWING DUST. SOME ROAD CLOSURES WILL
BE POSSIBLE THIS AFTERNOON ESPECIALLY IN AND AROUND THE DEMING
AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WE WILL SEE COLDER TEMPERATURES ON SUNDAY BEHIND A COLD FRONT THAT
WILL MOVE THROUGH THE REGION TONIGHT. TEMPERATURES MONDAY MORNING
WILL DROP BELOW FREEZING ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY.

Nearby

Freeze Warnings in New Mexico, 2012Freeze Warnings in Texas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.